OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4924

Title: Soluzioni periodiche dell’equazione di Liénard: biforcazione dall’infinito e non unicità
Periodic solutions of the Liénard equation: bifurcation from infinity and nonuniqueness
Authors: Malaguti, Luisa
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Luisa Malaguti, “Soluzioni periodiche dell’equazione di Liénard: biforcazione dall’infinito e non unicità”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 12-31.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Si dimostrano risultati di non esistenza e di non unicità per le soluzioni periodiche dell’equazione di Liénard.
Non-existence and non-uniqueness results for periodic solutions of the Liénard equation are given.
URI: http://hdl.handle.net/10077/4924
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:

File Description SizeFormat
MalagutiRendMat19.pdf1 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.